# SDR 08FDEA02631

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65219057
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CREASE BEAM WEB CRACKED AT STA 945,  LBL 47,  WL 208.  REPLACED WEB REF SRM 51-30-02 PG 6, DRAWING NR 65-21905.  THIS IS CLASSIFIED AS A MINOR REPAIR.
